# SDR ASAA0872695

- Difficulty date: March 4, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 29,108 hours, 12,622 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 141A650020
- Condition: Obstructed
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR IS NOT CLOSING PROPERLY.  INSPECTED FRAME FOR OBSTRUCTIONS SUSPECT SAFETY STRAP INTERFERENCE.  DOOR OP CHECKS NORMALLY.
